×

Found 1,181 Documents (Results 1–100)

On boundedness of fractional Hadamard integration and Hadamard-type integration in Lebesgue spaces with mixed norm. (English. Russian original) Zbl 07805801

J. Math. Sci., New York 278, No. 4, 722-733 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 178-189 (2022).
MSC:  26Axx 42Bxx 44Axx
PDFBibTeX XMLCite
Full Text: DOI

Convolution quadrature for Hadamard fractional calculus and correction methods for the subdiffusion with singular source terms. arXiv:2311.06869

Preprint, arXiv:2311.06869 [math.NA] (2023).
MSC:  26A33 65D25 65D30
BibTeX Cite
Full Text: arXiv

A bicomplex proportional fractional \((\vartheta,\varphi)-\)weighted Cauchy-Riemann operator using Riemann-Liouville derivatives with respect to an hyperbolic-valued function. arXiv:2308.15655

Preprint, arXiv:2308.15655 [math.CV] (2023).
MSC:  26A33 30E20 30G35
BibTeX Cite
Full Text: arXiv

The nonlocal problem for a hyperbolic equation with a parabolic degeneracy. (English. Russian original) Zbl 1506.35127

Russ. Math. 66, No. 6, 48-53 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 6, 60-66 (2022).
MSC:  35M12 35R11
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field